# SDR DALA2016042803413

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ON UPPER, LOWER SKIN AT RT WING GROUND SPOILER PANEL.  UPPER/LOWER SKIN AT RT WING GROUND SPOILER PANEL WAS REPAIRED IAW SRM 51-70-1B.
